# SDR CA961205001

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube Assembly
- Part number: 3011849
- Condition: Cracked
- Location: Fuel Bypass
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT NOTICED A SUBSTANTIAL INCREASE IN FUEL FLOW PRIOR TO LANDING. POST FLIGHT INSPECTION FOUND THE FUEL SYSTEM BYPASS LINE CRACKED AT THE SLEEVE, WHICH IS SILVER SOLDERED ONTO THE END OF THE STAINLESS STEEL LINE. THE SUBMITTER STATES THIS SAME FAULT HAS OCCURRED THREE OTHER TIMES ON COMPANY AIRCRAFT. THE PILOT DID NOT SHUTDOWN THE ENGINE, BUT STATED IF THE FAULT HAD OCCURRED ON A LONGER TRIP OR IN CRUISE HE WOULD HAVE HAD TO DO AN INFLIGHT SHUTDOWN.
